# SDR 2014FA0000448

- Difficulty date: July 1, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Aircraft: RSSA1
- Make and model: Swrngn SA227AC
- Aircraft serial: 734B
- System (JASC): 2701 · Control Column Section
- Part: Sprocket
- Part number: 2671010003
- Condition: Broken
- Location: Control Column
- Part time: 8,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CONTROL COLUMN SPROCKET WAS FOUND TO HAVE A BROKEN TOOTH.  APPEARS TO HAVE BEEN CRACKED/BROKEN FOR SOME TIME.
